| Model Number |
uCor Heart Failure and Arrhythmia Management System |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
09/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A us distributor contacted zoll to report that the patient developed an open wound from the ucor hfams patch.The patient described the area as burning and broken skin under the patch adhesive.The patient also reported being on blood thinners.There was no alleged device malfunction contributing to the wound.There is no indication that the patient received medical intervention.The outcome of the wound is unknown.
Additional Manufacturer Narrative
Not applicable.